CASE REPORT
Year : 2015  |  Volume : 2  |  Issue : 4  |  Page : 163-165

Oral Anticoagulation-induced Iliacus Hematoma and Femoral Neuropathy!


Department of Surgery, Division of Vascular Surgery, St. Johns Medical College, Bengaluru, Karnataka, India

Correspondence Address:
Sunil Joshi
Department of Surgery, Division of Vascular Surgery, St. Johns Medical College, Bengaluru, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-0820.180126

Rights and Permissions

Oral anticoagulation is very effective in the management of thrombotic disorders. However, it can be associated with significant bleeding complication as its side effects. Iliacus hematoma presenting as a femoral neuropathy is a rare clinical scenario. Patients on anticoagulation with iliacus hematoma and neurological dysfunction should be taken up for decompression to avoid permanent disability. We, hereby, we report an interesting case of progressive femoral neuropathy due to iliacus hematoma which was decompressed successfully with prompt recovery of neurological dysfunction.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1705    
    Printed21    
    Emailed0    
    PDF Downloaded44    
    Comments [Add]    

Recommend this journal